Alert archive / Minnesota / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 91, NWS Duluth, MN
NWS Duluth, MN issued this severe thunderstorm warning at Jul 2, 2012, 10:51 PM CDT for Cook County, Minnesota. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2012, 10:51 PM CDT (03:51 UTC)
- Expired
- Jul 2, 2012, 11:13 PM CDT
- In force
- 22 min
- Issued by
- NWS Duluth, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Cook County, MN
The radar
The Duluth radar (KDLH), 219 km from the middle of the area, began a volume at 03:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 2, 6:54 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 3.9 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2647 J/kg
- Mixed-layer CIN
- -104 J/kg
- Mixed-layer LCL
- 1147 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 134 m²/s²
- 0-3 km storm-relative helicity
- 221 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 12.7
The text
As transmitted, in the capitals the NWS used until 2016.
666
WUUS53 KDLH 030351
SVRDLH
MNC031-030430-
/O.NEW.KDLH.SV.W.0091.120703T0351Z-120703T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DULUTH MN
1051 PM CDT MON JUL 2 2012
THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN COOK COUNTY IN NORTHEAST MINNESOTA...
* UNTIL 1130 PM CDT/1230 AM EDT/
* AT 1050 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 5 MILES NORTHWEST OF TOM LAKE...OR 17 MILES
NORTHEAST OF GRAND MARAIS...AND MOVING NORTHEAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN COOK COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4795 8958 4798 8962 4795 8962 4788 8977
4781 8999 4777 9018 4798 9038 4812 9017
4810 9003 4802 8997 4800 8989 4803 8978
4802 8947 4800 8947
TIME...MOT...LOC 0351Z 240DEG 23KT 4796 9015
WIND...HAIL <50MPH 1.00IN
$$
GROCHOCINKSI1 follow-up statement
534
WWUS53 KDLH 030413
SVSDLH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
1113 PM CDT MON JUL 2 2012
MNC031-030422-
/O.CAN.KDLH.SV.W.0091.000000T0000Z-120703T0430Z/
COOK MN-
1113 PM CDT MON JUL 2 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COOK COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1 AM CDT.
LAT...LON 4795 8958 4798 8962 4795 8962 4788 8977
4781 8999 4777 9018 4798 9038 4812 9017
4810 9003 4802 8997 4800 8989 4803 8978
4802 8947 4800 8947
TIME...MOT...LOC 0412Z 240DEG 23KT 4802 8997
$$
GROCHOCINKSIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 6:34 PM CDT, 4 hours 17 minutes earlier.
Area forecast discussion, Jul 2, 6:34 PM CDT, 4 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DULUTH MN
634 PM CDT MON JUL 2 2012
.AVIATION...00Z TAFS.
VFR THROUGH THE FORECAST CYCLE. EXPECT TSRA TO CONTINUE TO
DEVELOP/SPREAD ACROSS THE MAJORITY OF THE TAF SITES THIS EVENING.
THE EXCEPTION IS INL WHICH APPEARS TO BE ON THE PERIPHERY FOR ANY
ADDITIONAL STORM DEVELOPMENT. HOWEVER...IFR VSBYS ARE POSSIBLE IN
THE VCNTY OF THE STRONGER STORMS. STORMS WILL DIMINISH BETWEEN 08Z
AND 12Z.
&&
.PREV DISCUSSION... /ISSUED 309 PM CDT MON JUL 2 2012/
SHORT TERM...A WARM FRONT CURRENTLY OVER THE FA WILL LIFT NE INTO
CANADA THIS EVENING AHEAD OF A COLD FRONT MOVING E THROUGH ND
ATTM. EXPECT SHOWERS AND STORMS TO FORM AHEAD OF THE FRONT AND
OVERSPREAD THE FA THROUGH THE EVENING. SEVERE POTENTIAL IS VERY
GOOD WITH DAYTIME HEATING LEADING TO LARGE SBCAPE VALUES
APPROACHING 5000 J/KG IN THE WESTERN FA ACCORDING TO THE LATEST
LAPS DATA. ONLY MADE MINOR CHANGES TO TONIGHT TO RY AND TIME THE
COMPLEX THROUGH THE AREA. WILL MAINTAIN THE HEAT ADVISORY UNTIL
02Z WHEN THE STORMS OVERTURN THE ATMOSPHERE AND REMOVE THE
ADVISORY POTENTIAL.
STORMS MAY LINGER ACROSS NW WI AND THE ARROWHEAD TUESDAY MORNING
AND HAVE LOW POPS IN PLACE AS SHORT WAVE ENERGY APPEARS TO
UNDERCUT THE UPPER RIDGE. BY TUESDAY AFTERNOON...THE SHORT WAVE
MOVES E WITH THE UPPER RIDGE PREVAILING. ATTM...NOT EXPECT HEAT
ADVISORY CRITERIA ON TUESDAY. UPPER LEVEL AND SFC RIDGING WILL
COVER THE FA TUESDAY NIGHT.
LONG TERM...WEDNESDAY THROUGH SUNDAY...
MDLS AGREE THAT ANOMALOUS 50H HEIGHTS WILL RESIDE OVER THE REGION
THROUGHOUT THE PERIOD. EXPECT A CONTINUATION OF WARM/HOT AIR IN SFC
LAYER TO MAKE CONDITIONS QUITE UNCOMFORTABLE WED/THUR. NOT VERY
CONFIDENT WITH CURRENT FCST OF POPS BASED ON LATEST EC AND OVERALL
SYNOPTIC SCALE PATTERN. A SFC COLD FRONT WILL MOVE THROUGH THE CWA
WED NIGHT. THIS BDRY IS FORCED TO SRN MN/IA VICINITY FOR REMAINDER
OF PERIOD AS SFC HIGH PRESSURE MOVES ACROSS SRN SASK/MAN AND INTO
ONTARIO. THE BDRY WILL BE TOPPED BY WARM AIR ALOFT SO THE IDEA IS
THAT BEST LL CONVERGENCE WILL BE IN A MOSTLY CAPPED ENVIRONMENT.
HERE IN THE DLH CWA...WNW FLOW ALOFT MAY ALLOW MIGRATORY SHORTWAVE
TROFS TO ASSIST IN CONVECTION FROM TIME TO TIME...BEHIND THE FRONT.
PWATS REMAIN QUITE HIGH WED/THUR WITH 1.5" TO 2" VALUES LIKELY. TOO
MANY UNCERTAINTIES REGARDING POTENTIAL OF ADDITIONAL HEAVY RAIN THIS
PERIOD HOWEVER WITH THE SRN EDGE OF WESTERLIES DRAPED OVERHEAD AND
HIGH PWATS...SYNOPTIC SCALE WILL PROMOTE CONVECTIVE CLUSTERS IN THE
CORRIDOR FROM NRN PLAINS INTO UPPER MIDWEST.
AVIATION...18Z TAF ISSUANCE...
VFR WILL PREVAIL THROUGH THE AFTN HRS AS WARM AIR IN MID LVLS
INHIBITS CONVECTION. SOME VCTS NEAR KINL ATTM BUT IT APPEARS THAT
MAY BE IT FOR A WHILE. ALTHOUGH UNCERTAINTY EXISTS IN FCST OF AREAL
COVERAGE/TIMING OF TSTMS...MAIN CORRIDOR OF STORMS IS EXPECTED TO
DEVELOP OVER ND AND PUSH ACROSS MOST OF CWA THIS EVENING. USED TEMPO
FOR LATEST ESTIMATE OF TIMING BUT LATER FCSTS SHOULD BE MONITORED
FOR DEVELOPMENT/MOVEMENT OF CONVECTIVE CLUSTER ONCE IT ENTERS
REGION. AREAS OF BR WITH LOWER VIS LIKELY IN WAKE OF STORMS LATER
THIS EVENING.
&&
.POINT TEMPS/POPS...
DLH 65 90 66 86 / 70 20 10 20
INL 63 89 61 92 / 80 10 0 30
BRD 71 90 69 94 / 70 10 10 30
HYR 72 89 68 93 / 60 30 10 10
ASX 68 88 63 85 / 70 30 10 10
&&
.DLH WATCHES/WARNINGS/ADVISORIES...
MN...HEAT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR MNZ010-018-025-026-
033>038.
WI...HEAT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR WIZ001>004-006>009.
LS...NONE.
&&
AVIATION...GSFHazardous weather outlook, Jul 2, 1:04 PM CDT, 9 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE DULUTH MN 104 PM CDT MON JUL 2 2012 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-031045- KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 104 PM CDT MON JUL 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. ...SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT... .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A RISK FOR SEVERE THUNDERSTORMS OVER THE NORTHLAND THIS AFTERNOON AND TONIGHT. THE MOST LIKELY TIME WILL BE AFTER 4 PM...THROUGH MIDNIGHT. THE MAIN THREATS WILL BE DAMAGING WINDS...LARGE HAIL AND HEAVY RAIN. A TORNADO IS ALSO POSSIBLE. WEST TO NORTHWEST AREAS SUCH AS WALKER THROUGH INTERNATIONAL FALLS WILL MOST LIKELY SEE THE SEVERE STORMS INITIALLY...WITH THEM MOVING EAST-SOUTHEAST THROUGH THE REST OF THE NORTHLAND. THERE IS A HIGH RISK FOR RIP CURRENTS THIS AFTERNOON ALONG THE BEACHES IN THE TWIN PORTS AREA. SEE THE SURFZONE FORECAST FOR ADDITIONAL DETAILS. VARIOUS FLOOD WARNINGS REMAIN IN EFFECT ALONG THE MISSISSIPPI RIVER. SEE THE LATEST FLOOD WARNING STATEMENTS FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE TUESDAY OVER ABOUT THE EASTERN HALF OF THE NORTHLAND. THE STORMS ARE NOT EXPECTED TO BE SEVERE. MORE THUNDERSTORMS WILL BE POSSIBLE AT TIMES OVER PORTIONS OF THE NORTHLAND THROUGH THE REMAINDER OF THE PERIOD. SOME OF THE STORMS DURING THIS PERIOD COULD BE SEVERE...AND MORE DETAILS WILL BE ADDED AS WE PROGRESS THROUGH THE WEEK. IT WILL BE A WARM AND HUMID WEEK...AND HEAT ADVISORIES OR WARNINGS MAY BE NEEDED FOR PORTIONS OF THE NORTHLAND AS EARLY AS WEDNESDAY. IT LOOKS LIKE THURSDAY WILL BE THE WARMEST AND MOST HUMID. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE THIS AFTERNOON INTO TONIGHT. LSZ121-140>148-031045- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 104 PM CDT MON JUL 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL BE POSSIBLE. SOME OF THE STORMS COULD BE SEVERE TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS WILL BE POSSIBLE AT TIMES THROUGH THE PERIOD. MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
In the hours before
Local storm report, Jul 2, 9:50 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
950 PM CDT MON JUL 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND GST 2 S DULUTH 46.75N 92.12W
07/02/2012 M55 MPH ST. LOUIS MN DEPT OF HIGHWAYS
MEASURED ON THE BLATNIK BRIDGE
&&
HLUCHANSpecial weather statement, Jul 2, 9:51 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
951 PM CDT MON JUL 2 2012
MNZ012-021-030330-
NORTHERN COOK/NORTHERN LAKE-SOUTHERN COOK/NORTH SHORE-
951 PM CDT MON JUL 2 2012
...STRONG STORMS REMAIN OVER COOK COUNTY...
AT 949 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PINE LAKE TO WHITE
PINE LAKE...MOVING EAST AT 20 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND
GUSTS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS...
* THUNDERSTORMS WILL BE NEAR...
GRAND MARAIS BY 1025 PM...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4796 8960 4798 8962 4795 8962 4780 9004
4773 9042 4766 9061 4773 9083 4811 9029
4812 9014 4811 9005 4802 8997 4800 8989
4804 8975 4801 8948Special weather statement, Jul 2, 10:02 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 1002 PM CDT MON JUL 2 2012 MNZ035>038-030345- CARLTON/SOUTH ST. LOUIS-NORTHERN AITKIN-PINE-SOUTH AITKIN- 1002 PM CDT MON JUL 2 2012 ...STRONG THUNDERSTORMS MOVING ACROSS CARLTON COUNTY... AT 959 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR TAMARACK...MOVING EAST AT 50 MPH. THIS STORM IS CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND GUSTS UP TO 50 MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING...FREQUENT DOWNPOURS... LOCATIONS IMPACTED INCLUDE... KETTLE RIVER... GOWAN... CROMWELL... SAWYER... NEMADJI... MAHTOWA... BROOKSTON... BARNUM... NICKERSON... DUQUETTE... CLOQUET... GRAND LAKE... WRENSHALL... THOMSON... SCOTTS CORNER... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4688 9225 4631 9238 4654 9333 4686 9332 HLUCHAN
Local storm report, Jul 2, 10:05 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
1005 PM CDT MON JUL 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM TSTM WND DMG DULUTH 46.78N 92.12W
07/02/2012 ST. LOUIS MN NWS EMPLOYEE
LARGE TREE DOWN ON CENTRAL ENTRANCE.
&&
RSLocal storm report, Jul 2, 10:19 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
1019 PM CDT MON JUL 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM TSTM WND DMG 1 NE GRAND RAPIDS 47.24N 93.51W
07/02/2012 ITASCA MN TRAINED SPOTTER
MORE THAN A DOZEN TREES DOWN 8 INCHES IN DIAMETER
&&
HLUCHANSpecial weather statement, Jul 2, 10:28 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
1028 PM CDT MON JUL 2 2012
MNZ012-021-030400-
NORTHERN COOK/NORTHERN LAKE-SOUTHERN COOK/NORTH SHORE-
1028 PM CDT MON JUL 2 2012
...STRONG THUNDERSTORMS OVER COOK COUNTY...
AT 1027 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF
CLEARWATER LAKE TO HOVLAND...MOVING NORTHEAST AT 25 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP
TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...
* THUNDERSTORMS WILL BE NEAR...
GRAND PORTAGE BY 1100 PM...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4795 8958 4798 8962 4794 8964 4781 8998
4774 9032 4792 9060 4811 9042 4811 9008
4808 9000 4802 8997 4800 8989 4803 8978
4801 8959 4802 8947 4800 8947
GROCHOCINKSIThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 7:11 PM CDT | Severe Thunderstorm Warning | DLH | Cass, Itasca, Koochiching | 34 min |
| Jul 2, 7:13 PM CDT | Severe Thunderstorm Warning | DLH | Cass, Crow Wing, Itasca | 32 min |
| Jul 2, 7:21 PM CDT | Special Marine Warning | DLH | 84 min | |
| Jul 2, 7:28 PM CDT | Severe Thunderstorm Warning | DLH | Saint Louis | 47 min |
| Jul 2, 7:42 PM CDT | Severe Thunderstorm Warning | DLH | Cass, Itasca, Koochiching | 48 min |
| Jul 2, 7:44 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Cass, Crow Wing, Itasca, Saint Louis | 46 min |
| Jul 2, 7:46 PM CDT | Severe Thunderstorm Warning | DLH | Cook, Lake | 44 min |
| Jul 2, 8:05 PM CDT | Severe Thunderstorm Warning | DLH | Saint Louis | 40 min |
| Jul 2, 8:12 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Crow Wing, Saint Louis | 18 min |
| Jul 2, 8:22 PM CDT | Severe Thunderstorm Warning | DLH | Cook, Lake | 38 min |
| Jul 2, 8:28 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Carlton, Cass, Crow Wing, Itasca, Koochiching and 2 more | 47 min |
| Jul 2, 8:38 PM CDT | Special Marine Warning | DLH | 67 min | |
| Jul 2, 8:47 PM CDT | Special Marine Warning | DLH | 88 min | |
| Jul 2, 9:11 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Crow Wing | 34 min |
| Jul 2, 9:12 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Carlton, Cass, Itasca, Lake, Pine and 1 more | 48 min |
| Jul 2, 9:25 PM CDT | Special Marine Warning | DLH | 65 min | |
| Jul 2, 9:26 PM CDT | Special Weather Statement | DLH | Cook | 19 min |
| Jul 2, 9:51 PM CDT | Special Weather Statement | DLH | Cook | 39 min |
| Jul 2, 9:54 PM CDT | Severe Thunderstorm Warning | DLH | Carlton, Pine, Saint Louis | 36 min |
| Jul 2, 9:57 PM CDT | Severe Thunderstorm Warning | DLH | Cook, Lake, Saint Louis | 48 min |
| Jul 2, 10:02 PM CDT | Special Weather Statement | DLH | Carlton | 43 min |
| Jul 2, 10:27 PM CDT | Special Marine Warning | DLH | 63 min | |
| Jul 2, 10:27 PM CDT | Severe Thunderstorm Warning | DLH | Carlton, Pine | 63 min |
| Jul 2, 10:28 PM CDT | Special Weather Statement | DLH | Cook | 32 min |
| Jul 2, 11:00 PM CDT | Special Weather Statement | DLH | Carlton | 15 min |
| Jul 2, 11:02 PM CDT | Special Weather Statement | DLH | Aitkin | 28 min |
| Jul 2, 11:10 PM CDT | Special Weather Statement | DLH | Crow Wing | 20 min |
| Jul 2, 11:15 PM CDT | Special Weather Statement | DLH | Cook | 15 min |
| Jul 2, 11:22 PM CDT | Severe Thunderstorm Warning | DLH | Cass, Crow Wing | 23 min |
| Jul 2, 11:24 PM CDT | Areal Flood Advisory | DLH | Aitkin, Carlton, Cass, Crow Wing, Saint Louis | 6 hr |
| Jul 2, 11:34 PM CDT | Special Weather Statement | DLH | Aitkin | 26 min |
| Jul 2, 11:49 PM CDT | Special Weather Statement | DLH | Crow Wing | 26 min |
| Jul 3, 12:18 AM CDT | Special Weather Statement | DLH | Aitkin, Carlton, Crow Wing | 42 min |
| Jul 3, 12:29 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Crow Wing | 31 min |
| Jul 3, 12:31 AM CDT | Flash Flood Warning | DLH | Aitkin, Carlton, Cass, Crow Wing, Pine | 8 hr |
| Jul 3, 12:39 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin | 36 min |
| Jul 3, 1:10 AM CDT | Special Weather Statement | DLH | Crow Wing | 35 min |
| Jul 3, 1:14 AM CDT | Special Weather Statement | DLH | Pine | 46 min |
| Jul 3, 1:51 AM CDT | Special Weather Statement | DLH | Crow Wing | 39 min |
| Jul 3, 2:20 AM CDT | Special Weather Statement | DLH | Pine | 40 min |
| Jul 3, 3:28 AM CDT | Heat Advisory | DLH | Aitkin, Cass, Crow Wing, Itasca, Koochiching, Pine | 60 hr |
| Jul 3, 4:04 AM CDT | Special Marine Warning | DLH | 86 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.